Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 172486, 15 pages
http://dx.doi.org/10.1155/2014/172486
Research Article

Local Morrey and Campanato Spaces on Quasimetric Measure Spaces

1Instytut Matematyki i Informatyki, Politechnika Wrocławska, Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland
2Department of Mathematics, Zhejiang University of Science and Technology, Hangzhou, Zhejiang 310023, China

Received 17 February 2014; Accepted 15 April 2014; Published 25 May 2014

Academic Editor: Dachun Yang

Copyright © 2014 Krzysztof Stempak and Xiangxing Tao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Krzysztof Stempak and Xiangxing Tao, “Local Morrey and Campanato Spaces on Quasimetric Measure Spaces,” Journal of Function Spaces, vol. 2014, Article ID 172486, 15 pages, 2014. https://doi.org/10.1155/2014/172486.